MAUDE Adverse Event Report: TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT
Model Number LXC13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dysphagia/ Odynophagia (1815); Heartburn/Indigestion (1883)
Date of Event 12/14/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced moderate dysphagia and ongoing gerd leading to explant of the linx device.The linx device was used as part of the anti-reflux procedure.-anti-reflux procedure including linx device implantation occurred without issue on (b)(6) 2014 by dr.(b)(6).-it was noted that the patient "had an excessive amount of intraperitoneal and visceral fat" that made the implant "more difficult than usual." -device explant due to moderate dysphagia and ongoing gerd occurred on (b)(6) 2017 by dr.(b)(6).A fundoplication was performed at the time of explant.-it was noted that the device was found to be above the diaphragm, "probably due to the paraesophageal hernia.".

Brand Name
LINX REFLUX MANAGEMENT SYSTEM
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue n
shoreview MN 55126
MDR Report Key7234858
Report Number3008766073-2018-00016
Device Sequence Number832977
Product Code LEI
UDI-Device Identifier00855106005141
UDI-Public00855106005141
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date09/10/2017
Device Model NumberLXC13
Device Lot Number5189
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2018
Initial Report FDA Received Date02/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability;
Patient Age40 YR